# SDR ASAA2015021810859

- Difficulty date: February 18, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7505
- Condition: Corroded
- Location: Bs 727b-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT TRANSITION PANEL HAS CORROSION FROM STA 727B+10 TO STA 777.  ACFT GROUNDED.  REMOVED AND REINSTALLED AFT PIT FLOOR PANEL 140BF AND 140AF IAW AMM 25-52-10.  REMOVED CORROSION FROM LT TRANSITION PANEL FROM STA 727B+10 TO  777.  ORIG MAT = .040, REMOVED=.010,  REMAINING =.030 OUT OF LIMITS IAW SRM 53-00-53-1A-2.4.A.2,  R & R TRANSITION PANEL FROM STA 727B+10 TO STA 797 IAW SRM 53-00-53-2R-5.
